# SDR AALA201803219013

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 51,748 hours, 29,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006929
- Condition: No Test
- Location: Emergency Light
- Part time: 19,245 hours, 12,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,  THE SUPPLY POWER UNIT FORWARD LEFT AND  RIGHT DISPLAYED, TEST DID NOT PASS.  REPLACED THE  POWER SUPPLY 10WL IAW AMM 33-51-38.
